# SDR ASOA201200999

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TO OPEN AND EXIT PLACARD DETERIORATED.  R & R PAX DOOR OPEN AND EXIT PLACARDS IAW AMM 20-60-04.  R & R PLACARDS IAW AMM 20-60-04.
